Jump to content





Day 34 Of Accutane

Posted by Omie, 22 April 2013 · 314 views

Day 34
 
Its day 34 on accutane. My temporals have improved tremendously (when i started taking "the pill" the sides near my eyes broke out)
 
I am upset since i broke out with 3 white heads over the past week and are pretty painful. 
It kinda makes me feel good since i haven't seen a white head in ages since
i am use to getting cyst so i am hoping that means the meds are working properly.
 
I have my 1st months visit in two days. I am currently on 40mg 1 day and 2 40mg pills the following day.
 
Side Effects.
CHAPPED LIPS!!!
Dry Eyes at night.
Flakey chin!!!!!!!!!!!!
and red cheeks 
 
I am currently cleansing my face with Cervae and moisturizing with Cervae am and pm at night.

 




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors